| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after intraocular lens (iol) implantation,the patient was unhappy with vision.At 1-2 week follow up, the patient had posterior capsule opacification (pco) and patient was encouraged to complete drop regimen and expect improvement with time.At 3 month appointment, iol still looks well-positioned within few degrees at most of intended axis.Patient asked to lubricate and come back in a week for repeat measurements.The physician reported about residual astigmatism.Additional information has been requested.